IEEE - Institute of Electrical and Electronics Engineers, Inc. - Exponential Stabilization of a Class of Stochastic System With Markovian Jump Parameters and Mode-Dependent Mixed Time-Delays

Author(s): Zidong Wang ; Yurong Liu ; Xiaohui Liu
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2010
Volume: 55
Page Count: 7
Page(s): 1,656 - 1,662
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.2010.2046114
Regular:

In this technical note, the globally exponential stabilization problem is investigated for a general class of stochastic systems with both Markovian jumping parameters and mixed time-delays. The... View More

Advertisement